# SDR BSY2008F00016

- Difficulty date: October 29, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Switch
- Part number: 353801327
- Condition: Burned
- Location: Prop Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT ENROUTE, WHEN PILOT SMELLED SMOKE AND SAW FLAMES COMING OUT OF PROPELLER HEAT CIRCUIT BREAKER SWITCH.  PILOT THEN DIVERTED TO AIRPORT WITH NO OTHER PROBLEMS.  (K)
